Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Tender breasts, sick stomach, bad bowel movements, low sex drive, stopped contraceptive pill. What is causing this?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
Question
Hi I'm 27 I have 2 kids but my partner and I have decided to have one together so I came off my pill injection six months again and have yet to get a period but in the last week I have noticed my breast are very tender I have a very sick stomach and my bowel movement are very bad too so I done a test it was negative
I have also lost my sex drive and am just wondering wat besides pregnancy could be causing these problems for me
Posted Sat, 25 Aug 2012 in Pregnancy
Follow-up: Tender breasts, sick stomach, bad bowel movements, low sex drive, stopped contraceptive pill. What is causing this? 13 minutes later
I have also lost my sex drive and am just wondering wat besides pregnancy could be causing these problems for me
 
 
Answered by Dr. Kulsoom Qureshi 25 minutes later
Hi XXXXXXX
Thanks for writing in.
There are a number of conditions that can cause these symptoms & none of the above mentioned sign is specific to pregnancy.
Most likely in your case is an influence of altered hormone levels. As, you have mentioned you are not having periods since you stopped taking injections. If this persists for few more months you should see a Gynecologist for help. He/ She will suggest some tests to make sure all is well & will also suggest some treatment to solve your problem.
You may be suffering from a bowel infection which may cause all these symptoms. As, a sick person cannot have a normal sex drive. A physician can help you out with the treatment.
Hope this answers your concerns. Please write back if you want any further discussion.
Wish you good health.
Best Regards.
Above answer was peer-reviewed by
 
Follow-up: Tender breasts, sick stomach, bad bowel movements, low sex drive, stopped contraceptive pill. What is causing this? 4 days later
Hi and thank you for replying to me. I have a follow up question. On Friday morning I noticed a slight brown discharge and thought perhaps it was my period beginning I wore a tampon all day but found it uncomfortable so switch to a sanitary towel but had no further discharge on towel. Yesterday my partner and I had sex and the same brown discharge was visible on him and myself so I wore another sanitary towel but nothing appears to be coming out yet if I use a tampon there appears to be a slight discharge on this. I have checked forums and some appear to suggest perhaps an sti is to blame can u please help me
 
 
Answered by Dr. Kulsoom Qureshi 2 hours later
Hi,
Yes, It would be wise to rule out this possibility of Sexually Transmitted Infections, by visiting a Gynecologist & requesting a screening test.
In addition also make sure you are regular with your pap smear tests. If not so please get one done to rule out any disease of your cervix ( opening of your womb in your vagina ).
In short I strongly recommend you to consult a Gynecologist & have yourself examined.
Hope this helps you take the right step.
Wish you good health & a great day.
Best Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor